MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORGRIP NASOGASTRIC/NASOINTESTINAL FEEDING TUBE RETENTION SYSTEM; DH CPK CORGRIP TUBE RETENTION

AVANOS MEDICAL INC. CORGRIP NASOGASTRIC/NASOINTESTINAL FEEDING TUBE RETENTION SYSTEM; DH CPK CORGRIP TUBE RETENTION
Model Number 25-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual sample was not returned for further evaluation of the potential defect; however, a photograph of the device was provided.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 19-feb-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported the corgrip tube retention device caused nasal erosion and wound care therapy was required for the patient.Additional information received 28-jan-2021 stating the device was placed on (b)(6) 2021 and the wound was noted on (b)(6) 2021.Medical intervention entailed a wound care consult, with additional wound follow-up and the tube retention device was repositioned.The patient is reported to be "recovering.".
 
Additional Manufacturer Narrative
The actual sample was not returned for further evaluation of the potential defect; however, a photograph of the device was provided and confirmed the reported incident.A root cause was not identified.All information reasonably known as of 29-apr-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORGRIP NASOGASTRIC/NASOINTESTINAL FEEDING TUBE RETENTION SYSTEM
Common Device Name
DH CPK CORGRIP TUBE RETENTION
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key11349866
Report Number3011270181-2021-00006
Device Sequence Number17176735
Product Code KNT
UDI-Device Identifier00350770458366
UDI-Public00350770458366
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K162110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25-010
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR